MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant of a transcatheter valve, the right pulmonary artery (rpa) wire position was used during deployment using a non-medtronic guidewire.The "carrot" was launched deep into the rpa sub branch.The delivery catheter system (dcs) was pulled and the valve was covered back towards the main pulmonary artery until the radiographic marker band of the dcs was noted to "flop" over from the rpa ostium to the middle of the bifurcation roof.After uncovering rows 1-2 of the valve frame, one of the crowns of the right side of the valve frame "slipped" down below the "armpit" of the rpa.Additionally, inadvertent uncovering of row 3 occurred, and the frame outflow rested in a "kinked" position.Subsequently, the valve was resheathed using a 26 french non-medtronic introducer sheath due to the low and tilted position of the patient's anatomy.A new valve and new dcs were used to successfully complete the procedure.Per the physician, the depth of implant contributed to the event.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id harmony-dcs (b)(6); product type: 0195-heart valves; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the valve was still attached to the dcs coil and was partially recaptured in the capsule when the valve frame slipped down.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that a nose cone separation was not noted during the implant procedure and that the entire delivery catheter system (dcs) was intact.
 
Additional Manufacturer Narrative
Image review: the initial harmony deployment attempt resulted in the distal end dropping below the right pulmonary artery (rpa) ostium.Although off-label, the implanters chose to bail out by retrieving the valve into the non-medtronic sheath.During the second deployment attempt, they were able to keep the valve higher against the roof of the bifurcation.A faster uncovering allowed the distal end to stay higher, in their desired position.To retrieve or reposition the harmony® tpv valve and once the struts have made contact with the anatomy during deployment it is not recommended.This is listed as a warning/precaution.Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24334372
Report Number9617601-2026-01200
Device Sequence Number20036925
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)260311
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/18/2026
03/25/2026
04/13/2026
05/04/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/13/2026
04/24/2026
04/24/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight22 KG